advertisement
Question
Posted by: Anonymous | 2009/06/03

Strange period 4 days prior to expected period

Please help!
Is it normal to have my period 4 days before i have even started my inactive pill. I am using mirelle. It also a strange period its like a redish brown colour &  usually i have a heavy flow but now its such a little amount.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Periods are lighter on the Pill. Mirelle is a very low dose pill and this may be a breakthrough bleed. See if this happens again in the next few months. You may need a stronger Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement